Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Bayesian analysis of skew-t multivariate null intercept measurement error model (2010)

  • Authors:
  • USP affiliated authors: CANCHO, VICENTE GARIBAY - ICMC ; AOKI, REIKO - ICMC
  • USP Schools: ICMC; ICMC
  • DOI: 10.1007/s00362-008-0138-z
  • Subjects: INFERÊNCIA BAYESIANA; INFERÊNCIA ESTATÍSTICA; REGRESSÃO LINEAR; OTIMIZAÇÃO ESTOCÁSTICA
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s00362-008-0138-z (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed

    Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    ICMC1779393-10PROD-1779393
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      LACHOS, Victor Hugo; CANCHO, Vicente Garibay; AOKI, Reiko. Bayesian analysis of skew-t multivariate null intercept measurement error model. Statistical Papers, Heidelberg, Springer-Verlag, v. 51, p. 531-545, 2010. Disponível em: < http://www.springerlink.com.w10077.dotlib.com.br/content/108187 > DOI: 10.1007/s00362-008-0138-z.
    • APA

      Lachos, V. H., Cancho, V. G., & Aoki, R. (2010). Bayesian analysis of skew-t multivariate null intercept measurement error model. Statistical Papers, 51, 531-545. doi:10.1007/s00362-008-0138-z
    • NLM

      Lachos VH, Cancho VG, Aoki R. Bayesian analysis of skew-t multivariate null intercept measurement error model [Internet]. Statistical Papers. 2010 ; 51 531-545.Available from: http://www.springerlink.com.w10077.dotlib.com.br/content/108187
    • Vancouver

      Lachos VH, Cancho VG, Aoki R. Bayesian analysis of skew-t multivariate null intercept measurement error model [Internet]. Statistical Papers. 2010 ; 51 531-545.Available from: http://www.springerlink.com.w10077.dotlib.com.br/content/108187

    Referências citadas na obra
    Aoki R, Bolfarine H, Singer JM (2001) Null intercept measurement error regression models. Test 10: 441–454
    Aoki R, Bolfarine H, Singer JM (2002) Asymptotic efficiency of method of moments estimators under null intercept measurement error regression models. Braz J Probab Stat 16: 157–166
    Aoki R, Achcar JA, Bolfarine H, Singer JM (2003a) Bayesian analysis of null intercept errors-in-variables regression for pretest/post-test data. J Appl Stat 30(1): 5–14
    Aoki R, Bolfarine H, Achcar JA, Leão Pinto D Jr (2003b) Bayesian analysis of a multivariate null intercept error-in-variables regression model. J Biopharm Stat 13(4): 763–771
    Arellano-Valle RB, Bolfarine H, Lachos VH (2005) Skew-normal linear mixed models. J Data Sci 3: 415–438
    Arnold BC, Beaver RJ (2002) Skewed multivariate models related to hidden truncation and/or selective reporting. Test 11: 7–54
    Azzalini A (1985) A class of distributions which includes the normal ones. Scand J Stat 12: 171–178
    Azzalini A, Capitanio A (1999) Statistical applications of the multivariate skew normal distribution. J R Stat Soc 61: 579–602
    Azzalini A, Capitanio A (2003) Distributions generated by perturbation of symmetry with emphasis on the multivariate skew-t distribution. J R Stat Soc, Ser B 65: 367–389
    Azzalini A, Dalla-Valle A (1996) The multivariate skew-normal distribution. Biometrika 83: 715–726
    Berkane M, kano Y, Bentler PM (1994) Pseudo maximum likelihood estimation in elliptical theory: effects of misspecification. Comput Stat Data Anal 18: 255–267
    Branco M, Dey D (2001) A general class of multivariate skew-elliptical distribution. J Multivar Anal 79: 93–113
    Brooks SP (2002) Discussion on the paper by Spiegelhalter, Best, Carlin, and van de Linde (2002) J R Stat Soc, Ser B 64(3):616–618
    Carlin BP, Louis TA (2001) Bayes and empirical bayes methods for data analysis essays on item response theory, 2nd edn. Chapman and Hall, New York
    Chan LK, Mak TK (1979) On the maximun likelihood estimation of a linear structural relationship when the intercept is known. J Multivar Anal 9: 304–313
    Cheng CL, van Ness JW (1999) Statistical regression with measurement error. Arnold, London
    Cox DR, Hinkley DV (1974) Theoretical statistics. Chapman and Hall, New York
    Fuller WA (1987) Measurement error models. Wiley, New York
    Gelman A, Rubin D (1992) Inference from iterative simulation using multiple sequences. Stat Sci 7: 457–511
    Genton MG, Loperfido N (2005) Generalized skew-elliptical distributions and their quadratic forms. Ann Inst Stat Math 57: 389–401
    Gupta AK (2003) Multivariate skew t-distributions. Statistics 37: 359–363
    Hadgu A, Koch G (1999) Application of generalized estimating equations to a dental randomized clinical trial. J Biopharm Stat 9: 161–178
    Hill MA, Dixon WJ (1982) Robustness in real life: a study of clinical laboratory data. Biometrics 38: 377–396
    Kendall MG, Stuart A (1973) The advanced theory of statistics, vols 1–2, 4th edn. Griffin, London
    Lachos VH, Bolfarine H, Arellano-Valle RB, Montenegro LC (2007) Likelihood based inference for multivariate skew-normal regression models. Commun Stat Theory Methods 36: 1769–1786
    Lange KL, Little RJ, Taylor J (1989) Robust statistical modelling using the t-distribuion. J Am Stat Assoc 84: 881–896
    Lindley DV (1972) Bayesian statistics: a review. SIAM, Philadelphia
    Patefield WM (1985) Information from the maximized likelihood function. Biometrics 72(3): 664–668
    Sahu SK, Dey DK, Branco MD (2003) A new class of multivariate skew distributions with aplications to Bayesian regression models. Can J Stat 31: 129–150
    Smith AFM, Roberts GO (1993) Bayesian computation via the Gibbs sampler and related Markov chain Monte Carlo methods. J R Stat Soc, B 55(1): 3–23
    Spiegelhalter DJ, Best NG, Carlin BP, Linde AV (2002) Bayesian measures of model complexity and fit. J R Stat Soc 64: 583–639
    Tan F, Peng H (2006) The slash and the skew-slash Student t distributions (submitted)
    Wang J, Genton M (2006) The multivariate skew-slash distribution. J Stat Plan Inference 136: 209–220